# SDR 2006FA0001010

- Difficulty date: September 13, 2006
- Submitted: October 20, 2006
- Operation: General aviation
- Aircraft: N55068
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7335176
- Engine: Lyc IO360C1C
- System (JASC): 5100 · Standard Practices/Structures
- Part: Rod End
- Part number: 89307000
- Condition: Broken
- Location: Control Cable
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROD END BROKE AT POINT OF ATTACHMENT ON SERVO ARM.  APPEARS BOLT MAY HAVE BEEN OVER TORQUED AT SOME POINT WHICH CAUSED A STRESS CRACK AND FAILURE OF BOLT AT POINT OF ATTACHMENT.  TORQUE BOLT AT TIME OF INSTALLATION.  (K)
